Change search
ReferencesLink to record
Permanent link

Direct link
Small eigenvalues of the Conformal Laplacian
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-9184-1467
2003 (English)In: Geometric and Functional Analysis, ISSN 1016-443X, E-ISSN 1420-8970, Vol. 13, no 3, 483-508 p.Article in journal (Refereed) Published
Abstract [en]

We introduce a differential topological invariant for compact differentiable manifolds by counting the small eigenvalues of the Conformal Laplace operator. This invariant vanishes if and only if the manifold has a metric of positive scalar curvature. We show that the invariant does not increase under surgery of codimension at least three and we give lower and upper bounds in terms of the alpha-genus.

Place, publisher, year, edition, pages
2003. Vol. 13, no 3, 483-508 p.
Keyword [en]
simply connected manifolds, positive scalar curvature, riemannian geometry, dirac operator, spectrum
National Category
URN: urn:nbn:se:kth:diva-22761DOI: 10.1007/s00039-003-0419-6ISI: 000184936400002OAI: diva2:341459
QC 20100525 QC 20111114Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2011-11-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Dahl, Mattias
By organisation
In the same journal
Geometric and Functional Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 34 hits
ReferencesLink to record
Permanent link

Direct link